# SDR ASAA1159134

- Difficulty date: February 27, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,276 hours, 5,389 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MCDU LINE SELECT BUTTONS HAVE BLACK WORN OFF.  REPLACED LEFT AND RIGHT MCDU KEYBOARDS AND PERFORMED GOOD INSTALLATION TEST IAW AMM 34-61-01-000-801 AND AMM 34-61-01-400-801.
